Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

PSA 13.9 what to do now?

Hi all. I am back on this forum after recovering from some pretty severe medical problems. During which time Pca was the least of my problems. Now I am shocked to see it has risen to 13.9 almost doubling in last 4 1/2 months. I had in well under control by taking 50mg Bicalutamide daily for 3 months then stopping when PSA was right down to 0 then starting when it went up to about 5. I was going to do the same 4 1/2 months ago but the Doctor said I should not take it because it could worsen the heart problem that I have recently aquired (arrythmia). I can not tolerate Hormone treatment. The last 3 years ago nearly killed and I am still suffering from its effects. With no free medical health care where I live and very limited pension, I can not afford any of the fancy new drugs like zyrtiga. Any ideas what I should do now?. I have no symptoms and it is 3 1/2years since I had IMRT. I am nearly 85 and apart from weakness feel verey well.

Comments